Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 198, NWS Jackson, MS

June 9, 2021Issaquena County, Sharkey County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 9, 2021, 2:30 PM CDT for Issaquena County, Sharkey County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2021, 2:30 PM CDT (19:30 UTC)
Expired
Jun 9, 2021, 3:15 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Issaquena County, MS, Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 2:40 PM CDTTSTM WND DMG1 N Cary, MSA FEW TREES DOWN, ONE BLOCKING THE S BOUND LANE OF US HWY 61.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1277 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WUUS54 KJAN 091930
SVRJAN
MSC055-125-092015-
/O.NEW.KJAN.SV.W.0198.210609T1930Z-210609T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
230 PM CDT Wed Jun 9 2021

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Issaquena County in west central Mississippi...
  Sharkey County in west central Mississippi...

* Until 315 PM CDT.

* At 230 PM CDT, a severe thunderstorm was located near Fitler, or 10
  miles east of Lake Providence, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Onward around 235 PM CDT.
  Rolling Fork around 250 PM CDT.

Other locations impacted by this severe thunderstorm include Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3284 9115 3304 9072 3291 9067 3284 9076
      3282 9076 3281 9069 3279 9072 3276 9069
      3275 9070 3276 9073 3273 9074 3270 9067
      3269 9067 3265 9113 3267 9113 3270 9107
      3272 9105 3274 9114
TIME...MOT...LOC 1930Z 252DEG 29KT 3279 9100 

HAIL...0.75IN
WIND...60MPH
 
$$

NF
1 follow-up statement
519 
WWUS54 KJAN 091950
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
250 PM CDT Wed Jun 9 2021

MSC055-092000-
/O.CAN.KJAN.SV.W.0198.000000T0000Z-210609T2015Z/
Issaquena MS-
250 PM CDT Wed Jun 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ISSAQUENA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3291 9091 3291 9067 3284 9076 3282 9076
      3281 9074 3281 9071 3279 9072 3276 9069
      3275 9070 3276 9073 3273 9074 3271 9071
      3271 9069 3269 9067 3270 9096 3283 9097
TIME...MOT...LOC 1950Z 268DEG 28KT 3279 9085 

$$

MSC125-092015-
/O.CON.KJAN.SV.W.0198.000000T0000Z-210609T2015Z/
Sharkey MS-
250 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN SHARKEY COUNTY...

At 250 PM CDT, a severe thunderstorm was located 7 miles northeast of
Onward, or 8 miles south of Rolling Fork, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southern Sharkey County, including the following locations... Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3291 9091 3291 9067 3284 9076 3282 9076
      3281 9074 3281 9071 3279 9072 3276 9069
      3275 9070 3276 9073 3273 9074 3271 9071
      3271 9069 3269 9067 3270 9096 3283 9097
TIME...MOT...LOC 1950Z 268DEG 28KT 3279 9085 

HAIL...<.75IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 11:25 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 9, 11:25 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1125 AM CDT Wed Jun 9 2021

...ADDITIONAL FLASH FLOODING LIKELY TODAY AND TONIGHT IN THE
NORTH...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...

Rest of today: Baroclinic zone & heavy rainfall axis continues
just to the N of the Hwy 82 corridor. This has been driven from
the open wave over the Ozarks/Mid-MS Valley. Anomalously moist
airmass/low-level Theta E is in place (i.e. PWs of +1.75 inch &
925-850mb Theta E, around 345-350K), into the Mid South/ArkLaTex.
Trough axis is progged to gradually shift to the E/SE today, with
low-mid level flow to turn more from the W/NW in the wake of the
trough axis. 12Z upper air analysis indicates this trough axis is
situated from the Mid-South through the MS River corridor. With
such deep warm cloud layer/high Theta E in cloud bearing layer,
heavy rainfall looks again possible into mid-late afternoon.
Expect the heavy rain axis to slowly shift SE, leading to more
issues redeveloping over the wet antecedent soils that were
impacted yesterday in NW Delta. Hi-res HREF suite indicate early
convective development & the heavy rain axis shifting to the SE.
Due to this, kept the current Flash Flood graphics/messaging &
watch configuration/time going. Severe potential today looks
similar to yesterday. Persistence environment capable for
MCV/precip loading & effective cold pool development & some
chances of diurnal microburst potential. HREF suite shows some
potential MCS development that propagates E/SE due to evolving
low-mid level flow & this would be favorable for E/SE bowing
segments. Due to that, will introduce a local "Marginal" for most
of the region to account for this potential through early
evening. Most updates are out, with HWO updates forthcoming. /DC/

Prior discussion below:

Today and tonight: Local radars showed thunderstorms with locally
heavy rainfall tracking east just north of our CWA. This activity
is being driven by the circulation around a once closed low that
has now become an open trough whose axis is progged to slowly
shift southeast through tonight as mid level ridging strengthens
from the southwest. An anomalously moist airmass with PWATs
nearly two standard deviations above normal will remain over our
region and support the development of thunderstorms with locally
heavy rainfall. The most recent hi-res guidance suggests
convection will intensify in our northwest with daytime heating
and spread southeast during the afternoon and early evening. This
will be followed by a second wave of heavy rain development in our
north after midnight tonight that will last into Thursday
morning. Several inches of rainfall in a short amount of time will
likely lead to additional flash flooding across our Highway 82
corridor, especially in the northwest where the heaviest rainfall
occurred Tuesday. A Flash Flood Watch is in effect for our north
into Thursday morning. Temperatures overachieved Tuesday with
many sites reaching 90F. Have leaned toward the warmer guidance
today with sites topping out near normal. Our warm moist airmass
will remain in place tonight with warmer than normal morning lows
again Thursday. /22/

Thursday through Tuesday:

By Thursday, mid and upper heights will be on the rise as our area
begins to feel the affects of a large upper ridge nudging our way
from the west. To start the day, heavy overnight rain from Wednesday
night may continue into midday with some lingering threat for flash
flooding. By afternoon, the persistent upper troughing will have
weakened but remnant cyclonic curvature aloft should allow for
diurnal showers and storms for Thursday. Any remaining troughing
moves east by Friday and subsequent confluent upper flow should
result in mostly dry conditions for most by Friday with temperatures
rising to near 90 F. Should an isolated afternoon or evening shower
develop Friday, it most likely will be in the Golden Triangle area
which could still be influenced by the departing upper trough.

With ridging in control over the weekend, rain chances will only
become marginally more likely than on Friday with mostly neutral to
only slightly increasing upper heights. Widely scattered diurnal
storms will be common each afternoon. Given the decrease in daily
shower activity and the increasing upper heights, afternoon highs
will likely be on the warm to hot side with most places reaching 90
F or a bit higher by Sunday. Daily scattered showers and afternoon
cumulus development should preclude temperatures from reaching into
the middle 90s F and day time convective mixing should help keep dew
points in the lower 70s F should those temperatures begin to creep
up much more than 90 F. This will result in apparent temperatures
from 100-105 F and near seasonal heat stress. Warm and muggy but not
to advisory criteria.

For the forecast period, organized severe weather opportunities
continue to seem few and far between with the primary impetus for
any strong to marginally severe weather coming from pulse storms and
associated wet microbursts through the period.

As the upper ridge axis becomes increasingly amplified into early
next week, some of the warmest temperatures so far of the year may
be possible. While it doesn't currently appear that excessive heat
is likely within the forecast period, near midweek next week and
beyond will have to be monitored for increasing maximum apparent
afternoon temperatures. This ridge axis being centered to our west
and possibly northwest may also result in the best chances for
afternoon showers to be favored south of I-20 by midweek. /86/

&&

.AVIATION...
12Z TAF discussion:
With the exception of GTR, the pcpn has ended at the TAF sites.
Scattered to numerous coverage of TSRA is expected to develop and
move se across the area today. Additional TSRA are expected in the
nw tonight after 06Z. A mix of IFR-MVFR cigs along with MVFR vsbys
are expected to prevail until 14Z. After 14Z no vsby restrictions
are expected but MVFR cigs wl continue to improve through 18Z.
Away from TSRAs VFR conditions wl prevail this afternoon and
evening. MVFR-IFR cigs are expected to develop after 06Z areawide.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       91  73  88  72 /  75  50  45  15
Meridian      88  71  87  70 /  81  56  56  25
Vicksburg     91  74  89  73 /  79  44  36  11
Hattiesburg   89  72  89  72 /  71  32  32   6
Natchez       90  73  87  72 /  64  23  22   5
Greenville    86  73  86  73 /  88  73  60  26
Greenwood     85  73  85  73 /  93  83  73  37

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday morning for MSZ018-019-
     025>037.

LA...None.
AR...Flash Flood Watch through Thursday morning for ARZ074-075.

&&

DC
Hazardous weather outlook, Jun 9, 5:26 AM CDT, 9 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
526 AM CDT Wed Jun 9 2021

ARZ074-075-MSZ018-019-025-026-034-101030-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington-
526 AM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

Additional heavy rainfall over areas that experienced flooding
Tuesday is expected today and tonight. Widespread flash flooding
is likely and significant flooding is possible. Many roads will be
flooded or closed. Some structural flooding is likely and water
rescues are possible. Minor to moderate river flooding will also
be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ007-008-MSZ027>030-032-035-101030-
Morehouse-West Carroll-Carroll-Montgomery-Webster-Clay-Choctaw-
Humphreys-
526 AM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
northeast Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Additional heavy rainfall today and tonight will likely lead to areas
of flash flooding. Some roads may become flooded or closed. Some
structures may be threatened by high water. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ009-015-MSZ031-033-036>042-101030-
East Carroll-Richland-Lowndes-Oktibbeha-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-
526 AM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

One to three inches of rain in a short amount of time may lead to
localized flash flooding, especially in low lying and urban
areas, today and tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ016-023>026-MSZ043>066-072>074-101030-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Madison MS-
Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
526 AM CDT Wed Jun 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

20

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jun 9, 10:34 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 AM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     3 S FITLER              32.69N 91.03W
06/08/2021                   ISSAQUENA          MS   LAW ENFORCEMENT

            A FEW TREES DOWN AND A POWER LINE ALONG HWY
            465.

&&

CE
Local storm report, Jun 9, 1:30 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     FLASH FLOOD      1 ESE MOUND BAYOU       33.88N 90.72W
06/09/2021                   BOLIVAR            MS   LAW ENFORCEMENT

            SHERRIFF OFFICE REPORTED THERE WERE ROADS
            FLOODED AND HOUSES WITH WATER IN THEM IN
            MOUND BAYOU.

&&

JNE
Local storm report, Jun 9, 1:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      RULEVILLE               33.73N 90.55W
06/09/2021                   SUNFLOWER          MS   LAW ENFORCEMENT

            SHERRIFF OFFICE REPORTED THAT THERE WAS
            FLOODING OVER THE ROAD ON NORTH CHESTER
            STREET IN THE CITY OF RULEVILLE.

&&

JNE
Local storm report, Jun 9, 1:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT WED JUN 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     FLASH FLOOD      RULEVILLE               33.72N 90.55W
06/09/2021                   SUNFLOWER          MS   LAW ENFORCEMENT

            SHERRIFF OFFICE REPORTED THAT THERE WAS
            FLOODING ACROSS SYLVIA STREET AND WATER IN
            HOMES.

&&

JNE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:03 PM CDTFlash Flood WarningJANGrenada117 min
Jun 8, 9:58 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha62 min
Jun 8, 11:12 PM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
Jun 9, 1:27 AM CDTFlash Flood WarningJANGrenada3 hr
Jun 9, 4:03 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more39 hr
Jun 9, 10:07 AM CDTRiver Flood WarningJANYazoo18 days
Jun 9, 10:26 AM CDTRiver Flood WarningJANClay4 days
Jun 9, 11:50 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
Jun 9, 12:52 PM CDTFlash Flood WarningJANGrenada, Leflore3 hr
Jun 9, 2:01 PM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower, Washington3 hr
Jun 9, 2:36 PM CDTSpecial Weather StatementJANKemper24 min
Jun 9, 2:41 PM CDTSpecial Weather StatementJANAttala, Holmes49 min
Jun 9, 2:56 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee49 min
Jun 9, 3:01 PM CDTSpecial Weather StatementJANYazoo29 min
Jun 9, 3:05 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Neshoba, Winston40 min
Jun 9, 3:26 PM CDTSevere Thunderstorm WarningJANYazoo33 min
Jun 9, 3:44 PM CDTSpecial Weather StatementJANLeake31 min
Jun 9, 3:58 PM CDTSpecial Weather StatementJANHolmes32 min
Jun 9, 4:18 PM CDTSpecial Weather StatementJANLeake27 min
Jun 9, 4:48 PM CDTSpecial Weather StatementJANHolmes, Humphreys27 min
Jun 9, 5:11 PM CDTSevere Thunderstorm WarningJANNewton, Scott20 min
Jun 9, 5:26 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo49 min
Jun 9, 6:10 PM CDTSpecial Weather StatementJANJasper50 min
Jun 9, 6:26 PM CDTSpecial Weather StatementJANWarren34 min
Jun 9, 6:34 PM CDTSevere Thunderstorm WarningJANHinds, Warren41 min
Jun 9, 6:59 PM CDTSpecial Weather StatementJANClarke46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.